# SDR SWAA2022100549670

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+14 LBL13 WL208. / [01] REQUIRE NDI TO VERIFY FOR CRACK;[02] HFEC INSPECTED SUSPECTED CRACKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACK NOTED TO BE .2' AT AREA MARKED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[03] REMOVED CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+14 LBL13 WL208 PER REF SRM 51-40-02;[04] LOCATED AND DRILLED NEW ANGLE #143A5410-170 AT BS380+14 LBL 13 W/L 208 IAW SRM 51-40-05 AND DWG# 143A5410. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 3-4; OK TO INSTALL.;[06] INSTALLED NEW ANGLE AT BS380+14 BL13; W/L 208 IAW SRM 51-40-02 AND DWG #143A5410;[07] INSTALLATION COMPLETE;[08] INSTALLATION COMPLETE
